# SDR USAAF00042

- Difficulty date: June 4, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N888US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND THE AFT RIGHT OVERWING EMERGENCY EXIT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED WIRING.  OPS CHECKS OK.  (M)
